Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 27, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2014, 5:29 PM CDT for McIntosh County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 5:29 PM CDT (22:29 UTC)
- Expired
- Apr 3, 2014, 6:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
County McIntosh County, OK
The radar
The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:35 PM CDT | HAIL 1.75 | 8 W Checotah, OK | INTERSTATE 40 AND STATE HIGHWAY 150 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2779 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 356 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 23.6
The text
As transmitted, in the capitals the NWS used until 2016.
095
WUUS54 KTSA 032229
SVRTSA
OKC091-032315-
/O.NEW.KTSA.SV.W.0027.140403T2229Z-140403T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 615 PM CDT
* AT 524 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
STIDHAM...AND MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...STIDHAM...PIERCE...LAKE
EUFAULA STATE PARK AND ONAPA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 244 AND 262.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3538 9587 3544 9588 3547 9584 3546 9582
3548 9582 3556 9569 3555 9559 3535 9550
3531 9587 3537 9590
TIME...MOT...LOC 2229Z 251DEG 16KT 3539 9579
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$2 follow-up statements
214
WWUS54 KTSA 032237
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU APR 3 2014
OKC091-032315-
/O.CON.KTSA.SV.W.0027.000000T0000Z-140403T2315Z/
MCINTOSH OK-
537 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MCINTOSH COUNTY UNTIL 615 PM CDT...
AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STIDHAM...AND
MOVING EAST AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...LAKE EUFAULA STATE PARK AND
ONAPA
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 244 AND 262.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3538 9587 3544 9588 3547 9584 3546 9582
3548 9582 3556 9569 3555 9559 3535 9550
3531 9587 3537 9590
TIME...MOT...LOC 2237Z 253DEG 22KT 3543 9569
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$481
WWUS54 KTSA 032251
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT THU APR 3 2014
OKC091-032315-
/O.CON.KTSA.SV.W.0027.000000T0000Z-140403T2315Z/
MCINTOSH OK-
551 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MCINTOSH COUNTY UNTIL 615 PM CDT...
AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHECOTAH...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ONAPA
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 254 AND 262.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3540 9569 3551 9572 3555 9559 3540 9552
TIME...MOT...LOC 2251Z 249DEG 27KT 3548 9556
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:53 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 3, 2:53 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT THU APR 3 2014
.DISCUSSION...
TEMPERATURES IN THE LOWER/MID 80S HAS ERODED ANY CAP THAT
EXISTED...WITH CONVECTION CURRENTLY DEVELOPING ALONG ADVANCING COLD
FRONT ACROSS NE OK. SBCAPES RUNNING AROUND 3000-4000 J/KG AND
EFFECTIVE BULK SHEAR OF 40-50KTS ARE HIGHLY SUPPORTIVE OF SEVERE
THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND PERHAPS A
TORNADO OR TWO POSSIBLE. LOCAL MODELS BRING THIS ACTIVITY INTO NW
AROUND 22-23Z...BUT WILL NEED TO KEEP AN EYE ON POSSIBLE WARM
SECTOR STORMS ACROSS SE OK AS WELL DEVELOPMENT ALONG THE COLD FRONT
EARLY THIS EVENING AS IT ENTERS SE OK. SEVERE WEATHER THREAT WILL
COME TO AN END BY LATE EVENING AS THE COLD FRONT FINALLY SURGES
THROUGH THE REGION.
DRIER AND COOLER WEATHER FOR FRIDAY INTO SATURDAY AS A RIDGE OF SFC
HIGH PRESSURE MOVES OVERHEAD. A LIGHT FREEZE IS POSSIBLE SATURDAY
MORNING IN PARTS OF NW AR...WITH LOW TEMPS FALLING JUST BELOW 32F.
NEXT UPPER SYSTEM IS PROGGED TO MOVE INTO THE REGION LATE IN THE
WEEKEND...WITH PRECIPITATION CHANCES INCREASING LATER SUNDAY INTO
SUNDAY NIGHT. HAVE INCREASED POPS SOME...ESPECIALLY OVER THE SRN
HALF OF THE AREA. WILL MAINTAIN THE MENTION OF ISOLATED STORMS FOR
SE OK/WCNTRL AR...ALTHOUGH LOW-LEVEL MOISTURE RETURN WILL BE
MARGINAL GIVEN THE LINGERING RIDGING CONDITIONS ALONG THE GULF.
PERSISTENT NWLY UPPER FLOW WILL KEEP THE COOL WEATHER GOING INTO
EARLY NEXT WEEK...WITH WARMER WEATHER RETURNING BY WEDNESDAY AS
SOUTH WINDS KICK BACK IN.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 39 61 38 65 / 10 0 0 10
FSM 46 64 38 66 / 80 0 0 10
MLC 44 61 37 66 / 50 0 0 10
BVO 38 61 32 65 / 10 0 0 10
FYV 43 56 31 61 / 80 0 0 10
BYV 44 57 33 61 / 80 0 0 10
MKO 42 60 37 65 / 50 0 0 10
MIO 40 57 34 64 / 60 0 0 10
F10 42 60 37 65 / 10 0 0 10
HHW 47 67 39 66 / 70 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 7 PM THURSDAY FOR OKZ064-OKZ065-OKZ066-
OKZ071-OKZ073.
AR...NONE.
&&
SHORT TERM...05
LONG TERM....18Hazardous weather outlook, Apr 3, 5:24 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 524 PM CDT THU APR 3 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 524 PM CDT THU APR 3 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...SOUTHEAST OF A JAY TO HENRYETTA LINE. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...SOUTHEAST OF A GROVE TO OKMULGEE LINE. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A COLD FRONT THAT EXTENDS FROM NEAR MIAMI TO HENRYETTA AT 5 PM. THESE STORMS WILL CONTINUE TO DEVELOP TO THE EAST AND BUILD SOUTH ALONG THE FRONT AS THE EVENING PROGRESSES. WIND PROFILES ARE FAVORABLE FOR ALL MODES OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. THUNDERSTORMS SHOULD MOVE EAST OF THE AREA BY MIDNIGHT OR SHORTLY THEREAFTER. GUSTY WEST TO NORTHWEST WINDS AND FALLING HUMIDITY VALUES BEHIND THE COLD FRONT WILL CONTINUE TO RESULT IN A LIMITED FIRE DANGER INTO THIS EVENING ACROSS PARTS OF NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...HIGH WIND POTENTIAL. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT INTO FRIDAY WITH COOLER CONDITIONS. ANOTHER STRONG UPPER LEVEL TROUGH WILL MOVE OUT OF THE DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS ON SUNDAY WITH SCATTERED THUNDERSTORMS POSSIBLE ACROSS SOUTHEAST OKLAHOMA. GUSTY NORTHWEST WINDS ON TUESDAY...BEHIND THE DEPARTING SYSTEM...WILL AGAIN CREATE AN INCREASED FIRE DANGER THREAT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 3, 5:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL MUSKOGEE 35.75N 95.37W
04/03/2014 E1.00 INCH MUSKOGEE OK PUBLIC
COVERING GROUND
&&
JDSLocal storm report, Apr 3, 5:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL FORT GIBSON 35.80N 95.25W
04/03/2014 E1.00 INCH MUSKOGEE OK BROADCAST MEDIA
&&
JDSLocal storm report, Apr 3, 5:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL MUSKOGEE 35.75N 95.37W
04/03/2014 E1.25 INCH MUSKOGEE OK EMERGENCY MNGR
&&
JDSLocal storm report, Apr 3, 5:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 2 NW PIERCE 35.46N 95.74W
04/03/2014 E1.75 INCH MCINTOSH OK EMERGENCY MNGR
AT TIGER MOUNTAIN AND I-40
&&
JDSLocal storm report, Apr 3, 5:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL MUSKOGEE 35.75N 95.37W
04/03/2014 E1.75 INCH MUSKOGEE OK STORM CHASER
&&
JDSLocal storm report, Apr 3, 5:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 2 NW PIERCE 35.46N 95.74W
04/03/2014 E1.75 INCH MCINTOSH OK EMERGENCY MNGR
AT TIGER MOUNTAIN AND I-40. CORRECTED FOR TIME OF REPORT.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 24 min |
| Apr 2, 10:07 PM CDT | Fire Weather Watch | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 2 more | 5 hr |
| Apr 3, 3:29 AM CDT | Red Flag Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 12 hr |
| Apr 3, 7:29 AM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 3, 7:52 AM CDT | Special Weather Statement | TSA | Latimer | 53 min |
| Apr 3, 8:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 45 min |
| Apr 3, 8:48 AM CDT | Special Weather Statement | TSA | Sequoyah | 27 min |
| Apr 3, 8:58 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 9:00 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
| Apr 3, 9:03 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 42 min |
| Apr 3, 10:01 AM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Apr 3, 10:31 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 44 min |
| Apr 3, 12:13 PM CDT | Special Weather Statement | TSA | Choctaw | 32 min |
| Apr 3, 1:13 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 2:06 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 60 min |
| Apr 3, 2:25 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 35 min |
| Apr 3, 2:35 PM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| Apr 3, 2:47 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 43 min |
| Apr 3, 2:55 PM CDT | Special Weather Statement | TSA | Ottawa | 50 min |
| Apr 3, 3:22 PM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 42 min |
| Apr 3, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 25 min |
| Apr 3, 3:47 PM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Apr 3, 3:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 38 min |
| Apr 3, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 63 min |
| Apr 3, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 59 min |
| Apr 3, 4:46 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Apr 3, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 39 min |
| Apr 3, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 52 min |
| Apr 3, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 39 min |
| Apr 3, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 41 min |
| Apr 3, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 45 min |
| Apr 3, 6:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 45 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Apr 3, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 50 min |
| Apr 3, 6:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.